Journal of Mathematical Sciences

, Volume 188, Issue 5, pp 601–620 | Cite as

Self-Injective algebras of stable Calabi-Yau dimension three

Article

In the present paper, a class of algebras that allows the so-called DTI-family of relations is introduced. With few exceptions, the stable Calabi-Yau dimension of these algebras is equal to 3. We prove that all algebras of quaternion type are contained in this class, and we give some other examples of such algebras. Furthermore, minimal projective bimodule resolutions for algebras from this class are described. Bibliography: 12 titles.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. I. Bondal and M. M. Kapranov, “Representable functors, Serre functors, and reconstructions,” Izu. Akad. Nauk SSSR, Ser. Mat., 53, 1183-1205 (1989).Google Scholar
  2. 2.
    B. Keller, “Calabi-Yau triangulated categories.” in: Trends in the Representation Theory of Algebras and Related Topics, A. Skowronski (ed.) (2008), pp. 467-489.Google Scholar
  3. 3.
    D. Happel, Triangulated Categories in the Representation Theory of Finite-Dimensional Algebras, London Math. Soc., Lecture Notes Ser., 119, Cambridge Univ. Press (1988).Google Scholar
  4. 4.
    I. Reiten and M. van den Bergh, “Noetherian hereditary abelian categories satisfying Serre duality," J. Amer. Math. Soc., 15, 295-366 (2992).CrossRefGoogle Scholar
  5. 5.
    M. Kontsevich, Triangulated Categories and Geometry, Course at the École Normale Supérieure. Paris, Notes taken by J. Bellaiche, J.-F. Dat, I. Marin, G. Racinet, and H. Randriambololona (1998).Google Scholar
  6. 6.
    K. Erdmann and A. Skowroński, “The stable Calabi-Yau dimension of tame symmetric algebras," J. Math. Soc. Japan, 58, 97-123 (2006).MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    K. Erdmann, “Blocks of tame representation type and related algebras,” Lecture Notes Math. 1428 (1990).Google Scholar
  8. 8.
    P. M. Cohn, Algebra, Vol. 3, 2nd ed., Wiley (1991).Google Scholar
  9. 9.
    M. C. R. Butler and A. D. King. “Minimal resolutions of algebras," J. Algebra, 212, 323-362 (1999).MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    J. Kock, Frobenius Algebras and 2D Topological Quantum Field Theories, London Mathematical Society, Student Texts, 59, Cambridge University Press, Cambridge (2004).MATHGoogle Scholar
  11. 11.
    F. Kasch, Modules and Rings, LMS Monographs, 17, Academic Press, Inc. (1982).Google Scholar
  12. 12.
    S. O. Ivanov, "Nakayama functors and Eilenberg-Watts theorems,” Zap. Nauchn. Semin. POMI, 388. 179-188 (2011).Google Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.St. Petersburg State UniversitySt. PeresburgRussia

Personalised recommendations